# SDR FDEA202212142909

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rack
- Part number: 284N15327
- Condition: Cracked
- Location: E3-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E3-2 SHELF, SIDERAIL IS CRACKED AT ATTACHMENT HOLE REPAIRED E3-2 SHELF SIDERAIL ATTACHMENT HOLE IAW FEDEX DRAWING NUMBER SRZ-53-007, REV -.
